
Boundedness Criterion for Multi-sublinear Operators and Their Commutators Generated by Multilinear Fractional Integral Operator on Product Generalized Mixed Morrey Spaces
Mingquan WEI, Dunyan YAN
Frontiers of Mathematics ›› 2024, Vol. 19 ›› Issue (1) : 107-125.
Boundedness Criterion for Multi-sublinear Operators and Their Commutators Generated by Multilinear Fractional Integral Operator on Product Generalized Mixed Morrey Spaces
The purpose of this paper is to study the boundedness for a large class of multi-sublinear operators Tα,m generated by multilinear fractional integral operator and their commutators
Generalized mixed Morrey space / multi-sublinear fractional maximal operator / multilinear fractional integral operator / BMO / commutator
/
〈 |
|
〉 |